# SDR AWXA0000725

- Difficulty date: October 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6545261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SHEAR TIE CRACKED AT FS 400 STR 14R.  REMOVED DAMAGED SECTION IAW 737 SRM 51-10-1, FABED SHEAR TIE IAW 737 SRM 53-10-4, INSTALLED REPAIR PARTS IAW 737 SRM 53-10-4.
